# SDR 9503239961

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Dr Stop Cable
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD "BANG" FOLLOWED BY A STRONG VIBRATION OCCURRED ON ROTATION DURING TAKEOFF.  FLIGHT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOOR STOP CABLE BROKEN.  DEFERRED CABLE ASSEMBLY PER MEL 32-7 AND CHECKED FOR DOOR SECURITY.  AIRCRAFT RETURNED TO SERVICE.
